Alert archive / Wyoming / Areal Flood Warnings in 2017
Areal Flood Warning 21, NWS Riverton, WY
NWS Riverton, WY issued this areal flood warning at Jun 12, 2017, 11:11 AM MDT for Fremont County, Wyoming. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 11:11 AM MDT (17:11 UTC)
- Expired
- Jun 14, 2017, 10:30 AM MDT
- In force
- 47 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 46 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
375
WGUS45 KRIW 121711
FLWRIW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Riverton WY
1111 AM MDT MON JUN 12 2017
WYC013-141630-
/O.NEW.KRIW.FA.W.0021.170612T1711Z-170614T1630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
1111 AM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Flood Warning for...
Rain and Snowmelt in...
Central Fremont County in central Wyoming...
* Until 1030 AM MDT Wednesday
* Flood Warning includes the Upper through the Lower Big Wind River
as well as the Lower Little Wind River...
* At 1027 AM MDT, river levels are up near Dubois due to rain on
snowmelt that occurred overnight over the Upper Wind River Basin.
River levels will begin to subside by late this afternoon.
* Emergency management reported that the breach made in the Riverton
Valley Irrigation canal on last Friday is still holding and is
still forcing the flood waters back into the Wind River. There are
still no reports of any problems with flood waters from the canal
moving near homes.
* Highway 26 near Morton at milepost marker 104 is still open. Flood
waters are still expected to be flowing right up to the highway
through Tuesday afternoon. Water is not expected to flow up onto
the road.
* Releases out of Bull Lake Reservoir continue to decrease which
will definitely help with keeping river levels down below
Diversion Dam to Riverton.
* Continued widespread flooding has also been reported along the Big
Wind River near the Black Bridge and Hidden Valley area downstream
of Riverton. Widespread minor flooding is still occurring along
the Little Wind River from Arapahoe downstream to the confluence
with the Big Wind River.
* Cooler afternoon mountain temperatures Monday through Wednesday
will continue to slow down the rates of snowmelt runoff. There is
good chance for rainfall, occasionally heavy, over the Upper Wind
River Basin Monday afternoon through Tuesday morning; but snow
levels will be lowering to 8,000 feet by Tuesday morning. The
potential for rain on snowmelt may cause significant rises the Big
Wind River from Dubois to just upstream of Burris. There will be
also renewed rises along rest of the Big Wind River downstream to
Riverton. Minor increases are expected along the Little Wind River
Basin through Wednesday.
River Forecasts:
Big Wind Basin
Wind River near Dubois: River rose to near 5.2 feet late this
morning. Forecasted to continue to recede to near flood stage by
this afternoon. The river is then expected to rise to near 5.4 feet
by Tuesday morning. The river is then expected to recede below flood
stage by early Wednesday morning. Minor flood stage is 5.0 feet.
Big Wind River near Crowheart: Expected to continue to rise to near
9.0 feet by Monday afternoon. The river is then expected to rise
again Tuesday afternoon but remain below flood stage.
Big Wind River near Kinnear: Expected to continue to recede and
remain below food stage. The river is then expected to rise again by
late Tuesday afternoon but remain below flood stage.
Big Wind River at Riverton: The river is expected to continue to
recede to near 9.0 feet by Monday afternoon. The river is then
expected to rise again to between 9.5 and 10.5 feet by late
Wednesday morning. The river will then steadily recede and be below
9.0 feet by Thursday afternoon. Moderate flood stage is 11.0 feet.
Minor flood stage is 9.0 feet.
Little Wind Basin
Middle Fork Popo Agie River near Lander (Sinks Canyon): Forecasted
rise slightly to 5.7 feet by Tuesday morning; then recede to near
5.1 feet by early Wednesday morning.
Little Wind River near Riverton: Expected to recede to near 8.5 feet
by Monday afternoon. The river is then expected to rise slightly to
near 9.0 feet by late Tuesday morning. The river will then steadily
recede and be below 8.0 feet by Thursday afternoon. Minor flood
stage is at 8.0 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
It is important to know where you are relative to streams, rivers,
or creeks which can become killers in high flows. Campers and hikers
should avoid streams or creeks.
&&
LAT...LON 4302 10843 4302 10839 4310 10832 4307 10830
4306 10832 4302 10834 4299 10836 4297 10837
4298 10839 4297 10842 4295 10845 4295 10849
4293 10852 4290 10856 4293 10855 4296 10852
4297 10846 4300 10841 4301 10852 4307 10862
4307 10867 4311 10872 4317 10877 4317 10878
4318 10881 4319 10886 4321 10891 4321 10897
4323 10901 4326 10909 4331 10917 4333 10919
4334 10924 4336 10929 4339 10931 4342 10937
4341 10941 4341 10945 4349 10953 4350 10957
4351 10962 4353 10966 4355 10972 4355 10975
4356 10974 4359 10978 4360 10978 4360 10976
4359 10973 4355 10965 4353 10960 4352 10955
4348 10948 4343 10943 4343 10940 4344 10935
4338 10928 4337 10924 4335 10921 4335 10917
4332 10914 4331 10912 4329 10910 4326 10905
4324 10900 4323 10898 4323 10896 4322 10888
4321 10884 4318 10875 4312 10870 4310 10866
4310 10862 4303 10850
$$
Fahey1 follow-up statement
704
WGUS85 KRIW 131453
FLSRIW
Flood Statement
National Weather Service Riverton WY
853 AM MDT TUE JUN 13 2017
WYC013-131450-
/O.CAN.KRIW.FA.W.0021.000000T0000Z-170614T1630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
853 AM MDT TUE JUN 13 2017
...THE FLOOD WARNING FOR RAIN AND SNOWMELT HAS BEEN CANCELLED FOR
CENTRAL FREMONT COUNTY...
The Big Wind River at Riverton is expected to recede below minor
flood stage by late Tuesday afternoon. The Little Wind River is
forecasted to recede below minor flood stage by early Tuesday night.
No significant river rises are expected in the next 3 days along the
Little and Big Wind Rivers.
River Forecasts:
Big Wind Basin
Wind River near Dubois: Receded below minor flood stage of 5.0 feet
early Tuesday morning. No significant river rises are expected
through Friday.
Big Wind River at Riverton: 9.3 feet at 730 am. The river is then
expected to continue to recede to below minor flood stage of 9.0 by
late Tuesday afternoon. No significant river rises are expected
through Friday.
Little Wind Basin
Little Wind River near Riverton: 8.3 feet at 730 am. The river is
then expected to continue to recede to below minor flood stage of
8.0 feet by Tuesday evening. No significant river rises are
expected through Friday.
LAT...LON 4302 10843 4302 10839 4310 10832 4307 10830
4306 10832 4302 10834 4299 10836 4297 10837
4298 10839 4297 10842 4295 10845 4295 10849
4293 10852 4290 10856 4293 10855 4296 10852
4297 10846 4300 10841 4301 10852 4307 10862
4307 10867 4311 10872 4317 10877 4317 10878
4318 10881 4319 10886 4321 10891 4321 10897
4323 10901 4326 10909 4331 10917 4333 10919
4334 10924 4336 10929 4339 10931 4342 10937
4341 10941 4341 10945 4349 10953 4350 10957
4351 10962 4353 10966 4355 10972 4355 10975
4356 10974 4359 10978 4360 10978 4360 10976
4359 10973 4355 10965 4353 10960 4352 10955
4348 10948 4343 10943 4343 10940 4344 10935
4338 10928 4337 10924 4335 10921 4335 10917
4332 10914 4331 10912 4329 10910 4326 10905
4324 10900 4323 10898 4323 10896 4322 10888
4321 10884 4318 10875 4312 10870 4310 10866
4310 10862 4303 10850
$$
FaheyWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 3:07 AM MDT, 8 hours 4 minutes earlier.
Area forecast discussion, Jun 12, 3:07 AM MDT, 8 hours 4 minutes before
Area Forecast Discussion National Weather Service Riverton WY 307 AM MDT Mon Jun 12 2017 .SHORT TERM...Monday through Wednesday night ...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF NORTHERN AND CENTRAL WYOMING... At this point, today may be shaping up to be one of the more active severe weather days we have seen in a while. An abnormally strong upper level low continues to move through the Great Basin with a strong cold front moving across the area. The models soundings are showing extremely steep lapse rates. CAPE values are extremely high with the NAM showing over 2500 J/KG across portions of Johnson and Natrona Counties with values close to 2000 J/KG even wrapping back into the Bighorn Basin with values over 1000 toward the Wind River Basin. Shear is also very impressive with 40 knots in many areas with enough to sustain storms and likely produce some supercell storms. Lifted indices on some models fall as low as minus 9 in portions of Natrona and Johnson Counties. Moisture also appears ample in many areas to sustain storms. And one additional thing, LCL levels are also rather low for this part of the country, averaging around 5000 feet. The Storm Prediction Center believes it as well. Approximately the northern half of the County Warning area with the exception of West of the Divide is under a slight risk. The enhanced risk is fairly similar to yesterday, running east of the line from Buffalo to Casper. And there is another unusual site, a moderate risk in Wyoming. It is east of the county warning area but too close for comfort, only over to around Douglas. At this point, with the large amounts of shear along with tons of instability and low wet bulb zero levels, the main threat looks to be large hail, especially in the east could be very large, possibly over golfball size. With the shear and lower LCL levels, tornadoes are also a possibility. The best shear is over northern areas so the best chance of one would be over Natrona or Johnson Counties. There is a 5 percent area over the Bighorn Basin as well but I am not quite confident to include those there at this time. We did add them to the enhanced risk area however. In addition, we will always have the threat of damaging wind with 50 to 55 knots of wind at 700 millibars at times. The greatest threat here would be in areas where the dry slot can move in, maybe areas like the Wind River Basin. However, the models can be shaky in pinpointing these. As a result, we went with severe wording in most areas covered by the slight risk except west of the Divide and added the "t" word, tornadoes, to portions of Johnson and Natrona Counties. The most likely time for the storms will be from around 2 pm to 9 pm with the worst centered around 4 to 7 pm. Please stay alert today to the weather this afternoon in these areas. However, we have more to talk about. Across Sweetwater County and the Rattlesnake Range, the dry slot should work it's way in. With 700 millibar winds of 50 to 55 knots and model guidance increasing surface winds to 36 knots, we will upgrade the high wind watch to a warning across Sweetwater County and the Green and Rattlesnake Range. We will cancel the watch elsewhere, since there is still much uncertainty on how far north the strong southerly flow and drier air will mix out. But, we have one more thing to talk about. We have had the "t" word, tornadoes, and the "w" word, wind. And now for late tonight and into Tuesday, we have to talk about the "s" word. Yes, there is a good chance for snow in the higher elevations of the western mountains above around 8000 feet. And there could even be some snow down to the valley floors at times. However, with most of the snow falling during the day and the high June sun angle, impacts on roads may be minimal. There could be advisory level amounts in the mountains however. For now, we will continue to SPS but an advisory may have to be considered later today. Quiet weather will return after that. Tuesday looks to be a cooler day. However, with low heights hanging over the area there will still be some showers and thunderstorms around. At this point, these look to be much less severe. It will be a rather windy day however with a tight pressure gradient remaining over the area 700 millibar winds still rather strong. Wednesday at this point, looks mainly dry with only isolated thunderstorms across the north with a shortwave brushing by to the north. .LONG TERM...Thursday through Monday A Pacific jet stream will bring a fast zonal flow across the northern Rockies through the weekend with upper ridge beginning to amplify over western U.S. Sunday and Monday. Overall, medium-range models have trended slower of the this amplification of the ridge over the west. The zonal flow will bring several fast moving shortwaves brushing across northern Wyoming along with chances of showers and afternoon- evening thunderstorms. These shortwaves are spaced about 24-30 hours apart, with low confidence in the specifics of timing. The main takeaway will a quasi-stationary frontal boundary across the north that will make southward advances with each passing shortwave, or almost on a daily basis. The strongest push appears to be Friday night and Saturday at this time where we bring slight chances of showers and thunderstorms to near a Casper-Riverton line by Saturday afternoon. Otherwise, precipitation chances are mostly confined to the northern mountains and far north. Breezy and warm conditions will prevail across the south through the extended period. Model trends in the 6-10 day timeframe are showing a further westward position of mean ridge along the west coast with NW flow along and east of the Divide. So temperatures look to stay closer to normal values into the start of Summer on Tuesday, June 20th. && .AVIATION...12Z Issuance A very active day for strong/severe convection as an unseasonably strong upper low approaches the forecast area. Strong instability and shear will be present for strong to severe afternoon and evening thunderstorms along and east of the Divide with the highest values over the far east. Although areas west of the Divide don't have weaker instability, the energy associated with this trough should be enough for thunderstorms. Looks like the main area of strong/severe convection will lift away from the area between 02Z and 04Z as the main front pulls across the area. Ahead of this front across southwest/southern Wyoming, strong southerly wind will occur shifting to the west with the front. After 06Z Tuesday, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Will keep KJAC all rain for now. Brief IFR/MVFR conditions will occur with any thunderstorms, with even some MVFR ceilings this morning east of the Divide mainly over the Cody Foothills. && .FIRE WEATHER... A boundary across the area will keep the chance of a few showers and thunderstorms in the forecast late today and this evening, with gusty and erratic winds possible with any storm. Otherwise, expect higher relative humidity today with temperatures fairly close to what we saw yesterday. Winds should be lighter then the previous couple of days outside of any shower or thunderstorm. Mixing and smoke dispersal will range from fair to good in the basins to very good to excellent in southern Wyoming and the normally windier areas. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning from noon today to 9 PM MDT this evening for WYZ019-028>030. && SHORT TERM...Hattings LONG TERM...Meunier AVIATION...Murrell FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 2:18 AM MDT, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 218 AM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 218 AM MDT Mon Jun 12 2017 ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Severe thunderstorms are likely for much of northern and central Wyoming... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Scattered thunderstorms will develop this afternoon. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Johnson Counties as well as the Big Horn Basin. High winds are likely across portions of Sweetwater and southeastern Fremont Counties. Snow will move into the higher elevations late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required today and tonight across central Wyoming. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 6:55 AM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
655 AM MDT MON JUN 12 2017
WYZ001-121330-
Yellowstone National Park-
655 AM MDT MON JUN 12 2017
...SPECIAL WEATHER STATEMENT...
At 654 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Gibson Meadows, which is 17 miles southwest of Old
Faithful, moving north at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Old Faithful, Kepler Cascades and Scaup Lake around 715 AM MDT.
Fairy Falls and Mystic Falls around 720 AM MDT.
Goose Lake, Lower Basin Lake and Fountain Paint Pot around 725 AM
MDT.
Madison, Firehole Canyon, Harlequin Lake and Gibbons Falls around
730 AM MDT.
Other locations impacted by this storm include Old Faithful
Northwestern Corporation Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4464 11106 4483 11102 4477 11060 4413 11090
4416 11105
TIME...MOT...LOC 1254Z 194DEG 40KT 4424 11099
MeunierThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 33 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:52 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 23 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:31 PM MDT | Severe Thunderstorm Warning | RIW | Park | 17 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
| Jun 12, 5:57 PM MDT | Tornado Warning | RIW | Park | 15 min |
Nearby
Areal Flood Warnings in Wyoming, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.